# SDR CALA2014081191931

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 42,609 hours, 17,492 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY CHILLER OVERHEATED IAW CREW VERBAL.  CB'S PULLED THE CB PANEL AT GALLEY & COFFEE MAKERS WERE HOT & DID NOT COOL DOWN.  EVENTUALLY CREW DESELECTED THE COMMERCIAL SWITCH & STILL DID NOT COOL.  DEFERRED IAW MEL.  DEACTIVATED CHILLER, PULLED & COLLARED CB.  ACTIVATED OVEN & TESTED IAW AMM 25-35-98.  OPERATIONS CHECK GOOD WITH NO OVERHEATING.
